Am I Pregnant Or Is It This Because Of The Pills

2 Replies
misty - May 17

Ok,for about a month now I have been feling like I'm prego,I just stoped takeing the pilll about two months ago but didnt wait untill the end of the cycle,just stoped.I have been extreamly tired,my br___ts are really tender,headachs,and have been feeling sick off and on.Also,lately I have noticed the veins on my chest seem to be darker and it seems like there are more going through my nipples. I have taken 2 home tests and both came out negative. I have had my period but it was a week earlier than when it was comeing while I was on the pill and was really wierd. It started off extreamly light, got a little heavier the second day and then stoped for a day all together then I spotted a little the next day.Could I be preg. or could this just be from comeing off the pill? I have tried reading up on all this but would really apreciate any help. Thanks!

 

carolyn - May 17

I have the same questions misty. I went off the pill about two months ago and back on it a month ago. I am having symptoms of being pregnant - sore b___sts, dizzyness, vomiting in the morning and my period is late. I have taken 3 pregnancy tests and they have all come out to be negative. I have tried reading up on pill symptoms and I have heard all of these symptoms could be caused by a break in the pill. I have been on it for 5yrs & this is the only time I have ever stopped taking it. Any new info would help. Thanks!

 

viv - May 17

hi misty...I came off the pill a little over a month ago, and last month the last 2 weeks of my cycle I thought sure I was pregnant, I was nauseous and really bloated and having little cramps off an on, and my nipples were really sore...turns out it was just from me going off the pill because af came(3 days later than it normally would have on the pill but I expected my cycle to be different off the pill)....anyway going off the pill can do some strange things to your body, and it takes a while for our bodies to go back to normal. If you've taken 2 tests and they came back negative then I'm pretty sure it's just the pills. I'd wait til next month and see what happens, and if you don't get your period take another test. Hope this helps, I know exactly how you feel!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?